General finite-dimensional risk-sensitive problems and small noise limits

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

23 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)210-215
Journal / PublicationIEEE Transactions on Automatic Control
Volume41
Issue number2
Publication statusPublished - 1996
Externally publishedYes

Abstract

For a risk-sensitive, partially observed stochastic control problem, the modified Zakai equation includes an extra term related to the exponential running cost. The finite-dimensional solutions of this modified Zakai equation are obtained. These are analogs of the Kalman and Benes filters. The small noise limits of the finite-dimensional risk-sensitive problems are then obtained. These lead to differential games with deterministic disturbances. © 1996 IEEE.